1. More Than a Month
  2. I haven't had Retin-A before but I wouldn't see a problem starting Accutane a few days after your Retin-A treatment. Maybe ask your derm about this, he would know better than me lol. If you do decide to go on Accutane then good luck!

  3. Wow! Practically clear! You've made some amazing progress!
     

  4. Acne really sucks, just from looking at your photos, to me it doesn't look too bad at all. Just a few spots to fix up and you already have really nice skin! I've never heard of Epuris before but if it is a 'safer' form of Accutane then that probably means that it has a reduced effect. For some people, reacting to the drug can take up to 4 months, or some people see results within the first one, it's different for everyone. Just stick to the treatment and you should see results! 

    Good luck and know that these forms are a good way to communicate with people who feel the same way about their skin.

    -Tommy

  5. From what I can see, your skin might suggest that this is hormonal acne as it is centred around your chin and cheeks (Just making an assumption). Women also usually find that their acne gets worse while pregnant just to let you know.

    Honestly, I totally relate to you. My skin is bad atm and I'm Accutane. That other guy (AccutaneIsEvil) probably had a bad experience with it and although this happens, don't let it deter you from Accutane. It is really working for me and I'm lucky enough to only have minimal side effects. 

    I've got stubborn acne and I tried countless ways to fix it and only Accutane seems to be having a noticeable effect. Talk to your Derm about this and see what he/she thinks.

    Good luck,
    Tommy

  6. Hi, 

    Sorry for taking a while to respond, I think 4 months is a little on the short side but if at the end of your dosage feel like your skin isn't as clear as you want it to be then you can always ask your dermo to extend it. 

    Congrats on 3 months!

    Tommy

  7. I've been on Accutane for about 2.8 months now, I've already seen some improvement and my forehead has cleared up completely. I still have really bad acne on my cheeks and jawline but it looks like it is already starting to clear up to a degree. I'm on 20mg as well, just gotta be patient which is hard for me!

    Good luck,
    Tommy


Recent Visitors
  1. karen.ramirez

  2. Algirdelis_

  3. erica321